Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 19 of 31 found articles
 
 
  On the existence of homogeneous geodesic in homogeneous Finsler spaces
 
 
Title: On the existence of homogeneous geodesic in homogeneous Finsler spaces
Author: Yan, Zaili
Huang, Libing
Appeared in: Journal of geometry and physics
Paging: Volume 124 (2018) nr. C pages 264-267
Year: 2018
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 19 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands